# SDR YENA2008071

- Difficulty date: August 2, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 4,139 hours, 2,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 340022
- Part serial: 002480
- Condition: Failed
- Location: Cabin
- Part time: 4,139 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MX INSP, ROW 11, RT LOWER EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RT CENTER EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.  OPS CHECK GOOD.  (S)
